# SDR MALA030469

- Difficulty date: September 29, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, FOUND LEFT FLAP POSITION TRACK NR 2 AFT LINK FORWARD AND AFT PINS CORRODED.  MAINTENANCE REPLACED PINS IAW EO AD020307.  REFER 189957 FOR ADDITIONAL INFORMATION.
